# SDR USAA2010072191473

- Difficulty date: June 8, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FITTING AT AFT LOWER CORNER OF L-2 DOOR AT FR68, S23L.  REPLACED FITTING AT AFT LOWER CORNER OF L-2 DOOR AT FR68, S23L IAW A319 SRM 51-72-11.
